# SDR SWAA2020013040918

- Difficulty date: January 25, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,117 hours, 40,234 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER OUTBOARD LUG INBOARD FACE HAD CORROSION.  REPAIRED FACE PER WO 1207.
